MAUDE Adverse Event Report: TIDI PRODUCTS LLC GRIP-LOK LG FOLEY STERILE; DEVICE, INTRAVASCULAR CATHETER SECUREMENT

TIDI PRODUCTS LLC GRIP-LOK LG FOLEY STERILE; DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Model Number 3400LFC
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: the device was not returned for evaluation.Therefore, this event is reported based solely on the information provided by the customer.The instructions for use were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.Review of design documents for this product indicate that the device must be compatible on skin for up to 7 days of wear time.Lot information for the complaint product was not provided, so manufacturing documentation could not be reviewed.Historical complaint data review identified other similar complaints for this product family in the last 2 years for failure to hold/secure the tube or line, though the complaint rate is low based on sales data over the same period of time.A capa has been initiated to address these types of complaints.The likely root cause was identified to be related to new users and device training issues.Currently, based on the information available, the complaint cannot be confirmed nor can root cause be determined.Capa-2022-0002 has been initiated to address reportable complaints for securment devices.Therefore, no further corrective or preventive actions are required at this time.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file: 2024-00564 h3 other text : device not returned.
 
Event or Problem Description
It was reported by the customer: "i'm 71 years old, and i clean and dry my leg correctly, so it's nice and dry.I have no hair on that part of my body because, lucky for me, i'm not a hairy person.Just to clarify it for you, the grip-lok remains on my leg beautifully, but the white layer on top that secures the catheter tube comes off within a few days.".

Brand Name
GRIP-LOK LG FOLEY STERILE
Common Device Name
DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key19491256
Report Number2182318-2024-00073
Device Sequence Number7090007
Product Code KMK
UDI-Device Identifier00618125134779
UDI-Public00618125134779
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number3400LFC
Device Catalogue Number3400LFC
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2024
Initial Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown